# SDR FDEA2018091422480

- Difficulty date: September 12, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 58,504 hours, 22,308 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXA2577203200000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 152HF AFT CARGO IS DAMAGED. FABRICATED NEW PANEL P/N FXA2577203200000 152HF IAW SRZ 25-005 ON T18/1365238, REPAIR IS CLASSIFED AS CAT "A' AND MAJOR REPAIR.
